MathSciNet Relay Station
MathSciNet bibliographic data
MR2251587 05E15 (14M15)
Lenart, Cristian; Robinson, Shawn; Sottile, Frank Grothendieck polynomials via permutation patterns and chains in the Bruhat order. Amer. J. Math. 128 (2006), no. 4, 805–848.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement